# SDR UHLA2013021900092

- Difficulty date: February 19, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,261 hours, 14,343 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BOTH HORIZONTAL HINGE FITTINGS ON HORIZ STAB REQUIRE INSPECTION DUE TO BACKLASH FAIL.  LEFT AND RIGHT REAR HORIZONTAL STAB FITTINGS REPAIRED IAW ETD 2013-170-003022.
